MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET
Model Number B9126
Medical Device Problem Codes Backflow (1064); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 100" (254 cm) appx 12.8 ml, 15 drop primary set w/3 microclave®, rotating luer, filter cap, where it was reported the tubing with blue anti-reflux valve is not compliant since the liquid goes back into the tubing.This creates a change in the dosage of the medication to be received.When using propofol, the solution was backing up in the tube.The error could be caught because propofol is well differentiated with its milky hue.They were made aware of the problem during the patient induction period while injecting the drug through the clave of the tubing.There was no blood loss.The tubing was replaced and therapy started.Tubing had to be removed from operational circulation.There was patient involvement, however no report of patient harm.
 
Additional Manufacturer Narrative
Received: forty-two (42) new.List #(b)(4), primary set, 3 clave y-sites, 100 inch, non-dehp; lot #13539751.It is understood that the molding process, automation, and subsequent packing b9126 primary set is random so the samples that were sent back are randomly selected as if the whole lot population was available to draw from.Using binomial stages sampling plan (95% confidence, 0.10 ucl, n=0, crc handbook of probability and statistics: second edition) this would allow for thirty-five (35) samples to represent the lot population.No damages or anomalies noted.The sets were tested for cracking pressure and back flow per product specifications.The back check valve functioned according to product specifications with no backflow observed.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9.Devices returned to mfr on 7/25/2023.

Brand Name
100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17299227
Report Number9617594-2023-00343
Device Sequence Number19779270
Product Code FMG
UDI-Device Identifier00887709013025
UDI-Public(01)00887709013025(17)260201(10)13539751
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberB9126
Device Catalogue NumberB9126
Device Lot Number13539751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, UNK MFR; SYRINGE, UNK MFR
Patient SexUnknown